# SDR DALA14006439210

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 49,513 hours, 26,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 832
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING TO BODY AREA DOUBLER REPAIR HAS EVIDENCE OF CORROSION, BS 832, BETWEEN S27-29R.  REMOVED CORRODED DOUBLER.  FABRICATED NEW DOUBLER AND FILLER AND INSTALLED IAW SRM 51-10-03, 53-30-01.
